Research Article

N-Fuzzy BI-Topological Space and Separation Axioms

Number: 25 October 6, 2018
Faisal Khan , Saleem Abdullah , Muhammad Rahim , Muhammad Shahzad
EN

N-Fuzzy BI-Topological Space and Separation Axioms

Abstract

In this article, we introduced N-fuzzy bi-topological space by using the concepts of fuzzy bi-topological space. We further define some basic properties of N-fuzzy bi-topological spaces, secondly we study the concepts of natural separation axioms of bi-topological in N-fuzzy bi-topological space which is pair wise separation Axioms mixed topology with the help of two N-fuzzy topologies of a N-fuzzy bi-topological space. Relation between such pairwise separation axioms and natural fuzzy separation axioms of the mixed fuzzy topological space are investigated. 

Keywords

N-fuzzy set,N-fuzzy bi-topological space,natural separation axioms,natural fuzzy separation axioms

References

  1. [1] L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965) 338-353.
  2. [2] N. Palaniappan, Fuzzy topology, Narosa Publications, (2002).
  3. [3] C. L. Chang, Fuzzy topological spaces, J Math Anal Appl 24 (1968) 182-192.
  4. [4] S. Ganguly and S. Saha, on separation axioms and separation of connected sets in Fuzzy topological space, Bull cal.Math Soc 79 (1987) 215-225.
  5. [5] N. R. Das and P. C. Baishya, Fuzzy bi-topological space and separation Axioms, The Jour, Fuzzy Math 2 (1994) 3890-386.
  6. [6] R. L. Srivastava and A. K. Srivastava, Fuzzy T1 topological spaces, J Math Anal. Appl 102 (1984) 442-448.
  7. [7] A. K. Srivastava, M. Ali, Dewan, A note on K K Azad’s Fuzzy Hausdorffness conceptsn, Fuzzy sets and systems 42 (1991) 363-367.
  8. [8] J. C. Kelley, Bi-topological Spaces, Inoc London Math. Soc 3 ( 1963) 781-89.
  9. [9] J. Mahanta and P. K. Das, Results on Fuzzy soft topological space, Math. G.M March -3 (2012) PP1-11.
  10. [10] T. J. Neog, D. K. Sut and G. C. Hazarika, Fuzzy soft topological Space, Int. J. Latest Trend Math Vol.2 No.1 March (2012).
APA
Khan, F., Abdullah, S., Rahim, M., & Shahzad, M. (2018). N-Fuzzy BI-Topological Space and Separation Axioms. Journal of New Theory, 25, 8-15. https://izlik.org/JA44ZG32SN
AMA
1.Khan F, Abdullah S, Rahim M, Shahzad M. N-Fuzzy BI-Topological Space and Separation Axioms. JNT. 2018;(25):8-15. https://izlik.org/JA44ZG32SN
Chicago
Khan, Faisal, Saleem Abdullah, Muhammad Rahim, and Muhammad Shahzad. 2018. “N-Fuzzy BI-Topological Space and Separation Axioms”. Journal of New Theory, nos. 25: 8-15. https://izlik.org/JA44ZG32SN.
EndNote
Khan F, Abdullah S, Rahim M, Shahzad M (October 1, 2018) N-Fuzzy BI-Topological Space and Separation Axioms. Journal of New Theory 25 8–15.
IEEE
[1]F. Khan, S. Abdullah, M. Rahim, and M. Shahzad, “N-Fuzzy BI-Topological Space and Separation Axioms”, JNT, no. 25, pp. 8–15, Oct. 2018, [Online]. Available: https://izlik.org/JA44ZG32SN
ISNAD
Khan, Faisal - Abdullah, Saleem - Rahim, Muhammad - Shahzad, Muhammad. “N-Fuzzy BI-Topological Space and Separation Axioms”. Journal of New Theory. 25 (October 1, 2018): 8-15. https://izlik.org/JA44ZG32SN.
JAMA
1.Khan F, Abdullah S, Rahim M, Shahzad M. N-Fuzzy BI-Topological Space and Separation Axioms. JNT. 2018;:8–15.
MLA
Khan, Faisal, et al. “N-Fuzzy BI-Topological Space and Separation Axioms”. Journal of New Theory, no. 25, Oct. 2018, pp. 8-15, https://izlik.org/JA44ZG32SN.
Vancouver
1.Faisal Khan, Saleem Abdullah, Muhammad Rahim, Muhammad Shahzad. N-Fuzzy BI-Topological Space and Separation Axioms. JNT [Internet]. 2018 Oct. 1;(25):8-15. Available from: https://izlik.org/JA44ZG32SN